Record number :
1549282
Title of article :
Linear Programming Bounds for Codes of Small Size
Author/Authors :
Krasikov، نويسنده , , Ilia and Litsyn، نويسنده , , Simon، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1997
Pages :
10
From page :
647
To page :
656
Abstract :
Combining linear programming with the Plotkin–Johnson argument for constant weight codes, we derive upper bounds on the size of codes of lengthnand minimum distanced=(n − j) /2, 0<j<n1/3.Forj=o(n1/3)these bounds practically coincide with (are slightly better than) the Tietäväinen bound. Forjfixed and forjproportional ton1/3, j<n1/3-(2 /9)ln n,it improves on the earlier known results.
Journal title :
European Journal of Combinatorics
Link To Document :